# SDR IPXA11168331

- Difficulty date: July 5, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774137204
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK 2EA SCALLOP ELONGATED AT Y1210 BET. FR20 AND FR21.  COMPLIED WITH EA 300-5310-01-A3290 REV I/R AND EO A300-5310-43639-A. (FABRICTED AND REPLACED CLS ADAPTER REF SRM 51-40-21, PARA 6 & 7).
